# SDR AALA202009039012

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 1,600 hours, 466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT FORWARD INBOARD FLIGHT ATTENDANT SEAT, PER AMM 25-65-00.
